Menu

Votes: 0
Answers: 5

Extreme flakiness and new eruptions after using retino a

Hi I have dry skin and am using retino a .025 once in 3 days with ahaglow facewash and rejuglow on the spots but only after 2-3 uses of retino a , I am experiencing extreme dryness and also got 2-3 new eruptions.. my skin is mildly acne prone.. now its gotten difficult for me […]

March 2 gurleen
Votes: 0
Answers: 4

Post facial zits..is there a problem in my regimen?

hii, i have super oily skin and this problem of acne since my teenage along with many post acne marks, and i am following acne mantra since 4-5 months..i consulted a doc for the problem and they prescribed me clindamycin gel which didn’t helped me a lot, then i started using salsic DS as my […]

October 28 Monika Patel

 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"